# SDR WX0A2025010632258

- Difficulty date: January 3, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 68,450 hours, 36,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) EPSU FAILURE / R/R EPSU REF WO505887"
